# SDR SIMA200129012

- Difficulty date: October 17, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - CROSSBEAM AND PROFILE AT FRAME 23 WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED CROSSBEAM AND PROFILE IAW EMB145 SRM.  (M)
